# SDR DALA2023020300846

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 85,851 hours, 40,068 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3225 - SMKE - AFTER LANDING WHILE APU STARTING, VISIBLE SMOKE OCCURRED IN CABIN. CORRECTIVE ACTION: FOUND APU INLET CONTAMINATED WITH OIL FROM AN EXTERNAL APU OIL LEAK. APU PLACED ON MEL. COMPLIED WITH AMDS 0550-2002 AND 2100-2005. REPLACED RIGHT OZONE FILTER PER A320 AMM 21-51-41. (2610677)
